Alert archive / Iowa / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2023, 9:14 PM CDT for Fremont County, Mills County, Iowa; Cass County, Otoe County, Nebraska. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2023, 9:14 PM CDT (02:14 UTC)
- Expired
- Apr 14, 2023, 10:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fremont County, IA, Mills County, IA, Cass County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 87 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 9:25 PM CDT | TSTM WND GST 58 | 8 Wsw Sidney, IA | PERSONAL WEATHER STATION. |
| Apr 14, 9:45 PM CDT | TSTM WND GST 58 | 5 Nw Shenandoah, IA | PERSONAL WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 4:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2018 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 634 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
954
WUUS53 KOAX 150214
SVROAX
IAC071-129-NEC025-131-150315-
/O.NEW.KOAX.SV.W.0021.230415T0214Z-230415T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
914 PM CDT Fri Apr 14 2023
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Fremont County in southwestern Iowa...
Southern Mills County in southwestern Iowa...
Eastern Otoe County in southeastern Nebraska...
Southeastern Cass County in southeastern Nebraska...
* Until 1015 PM CDT.
* At 913 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Weeping Water to 3 miles northwest
of Nebraska City to near Julian, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. At 9 PM, a 60 mph wind gust was
reported near Talmage.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Murray and Beaver Lake around 925 PM CDT.
Hamburg and Sidney around 930 PM CDT.
Other locations in the path of these severe thunderstorms include
Tabor, Riverton, Farragut, Randolph, Malvern, Shenandoah and
Hastings.
This includes Interstate 29 between mile markers 1 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4058 9559 4058 9573 4059 9576 4058 9578
4053 9577 4052 9590 4076 9598 4079 9621
4092 9610 4109 9550 4086 9539 4067 9537
TIME...MOT...LOC 0213Z 232DEG 40KT 4087 9606 4070 9592 4052 9584
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CA4 follow-up statements
857
WWUS53 KOAX 150235
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
935 PM CDT Fri Apr 14 2023
IAC071-129-NEC025-131-150315-
/O.CON.KOAX.SV.W.0021.000000T0000Z-230415T0315Z/
Fremont IA-Mills IA-Otoe NE-Cass NE-
935 PM CDT Fri Apr 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR FREMONT...SOUTHERN MILLS...NORTHEASTERN OTOE AND SOUTHEASTERN
CASS COUNTIES...
At 934 PM CDT, severe thunderstorms were located along a line
extending from near Pacific Junction to 3 miles south of Tabor to 2
miles southwest of Riverton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. At 910 PM, this storm overturned a
semi near Peru..
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Farragut, Randolph, Malvern, Shenandoah and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4058 9559 4058 9573 4059 9576 4058 9578
4067 9589 4076 9598 4082 9601 4092 9610
4109 9550 4086 9539 4067 9537
TIME...MOT...LOC 0234Z 232DEG 40KT 4101 9582 4084 9568 4066 9560
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CA021
WWUS53 KOAX 150244
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
944 PM CDT Fri Apr 14 2023
NEC025-131-150254-
/O.CAN.KOAX.SV.W.0021.000000T0000Z-230415T0315Z/
Otoe NE-Cass NE-
944 PM CDT Fri Apr 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTOE AND
SOUTHEASTERN CASS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Iowa...and southeastern Nebraska.
LAT...LON 4067 9537 4064 9556 4066 9566 4070 9574
4077 9581 4087 9585 4089 9581 4093 9584
4097 9583 4099 9584 4109 9550 4086 9539
TIME...MOT...LOC 0244Z 232DEG 40KT 4107 9571 4090 9557 4072 9549
$$
IAC071-129-150315-
/O.CON.KOAX.SV.W.0021.000000T0000Z-230415T0315Z/
Fremont IA-Mills IA-
944 PM CDT Fri Apr 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR FREMONT AND SOUTHERN MILLS COUNTIES...
At 944 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Glenwood to 2 miles north of
Randolph to Farragut, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. These storms have a history of
producing winds strong enough to overturn a semi.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shenandoah, Malvern, Sidney, Tabor, Farragut, Riverton, Randolph,
Hastings, Thurman, Imogene and Waubonsie State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4067 9537 4064 9556 4066 9566 4070 9574
4077 9581 4087 9585 4089 9581 4093 9584
4097 9583 4099 9584 4109 9550 4086 9539
TIME...MOT...LOC 0244Z 232DEG 40KT 4107 9571 4090 9557 4072 9549
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CA259
WWUS53 KOAX 150258
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
958 PM CDT Fri Apr 14 2023
IAC071-129-150315-
/O.CON.KOAX.SV.W.0021.000000T0000Z-230415T0315Z/
Fremont IA-Mills IA-
958 PM CDT Fri Apr 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN FREMONT AND SOUTHEASTERN MILLS COUNTIES...
At 958 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Silver City to 2 miles southwest
of Emerson to 2 miles southwest of Essex, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. These storms have a history of
producing wind strong enough to overturn a semi.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shenandoah, Malvern, Tabor, Randolph, Hastings and Imogene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4077 9538 4078 9556 4086 9565 4102 9573
4109 9550 4086 9539
TIME...MOT...LOC 0258Z 232DEG 40KT 4116 9556 4099 9542 4081 9534
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CA268
WWUS53 KOAX 150312
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1012 PM CDT Fri Apr 14 2023
IAC071-129-150322-
/O.EXP.KOAX.SV.W.0021.000000T0000Z-230415T0315Z/
Fremont IA-Mills IA-
1012 PM CDT Fri Apr 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FREMONT AND
SOUTHEASTERN MILLS COUNTIES WILL EXPIRE AT 1015 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Iowa.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeastern Mills County until 1045 PM.
LAT...LON 4077 9538 4078 9556 4086 9565 4102 9573
4109 9550 4086 9539
TIME...MOT...LOC 0312Z 232DEG 40KT 4125 9541 4108 9527 4090 9519
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:31 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 14, 6:31 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 631 PM CDT Fri Apr 14 2023 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 420 PM CDT Fri Apr 14 2023 Key Messages: - Widely scattered severe storms capable of hail up to ping-pong ball size and damaging wind gusts of up to 65 to 75 mph are expected between 6 PM and 10 PM. Locations southeast of a Beatrice, NE to Harlan, IA line are most likely to be affected. - Much cooler Saturday with northwest wind gusts of 35 to 40 mph. Winds could gust as high as 50 mph Sunday. - Light snow is possible on Saturday night. Accumulations aren't likely. The cold front has pushed past the NWS office in Valley and is nearing the Omaha and Lincoln metros. Temps have languished in the 50s and 60s where the front pushed through earlier this morning. Temps still read 80s ahead of it. The front has been running about 2 hours ahead of most CAMs. Showers and thunderstorms will be anafrontal... trailing the leading edge of the front. Still on track to see development of strong to severe weather later this evening as the front sinks southeast and the surface low sweeping north along the front. Already some convection firing in south central Kansas. Expect it to push into our area along or east of a line from Beatrice to Lincoln to Omaha to Harlan, IA. Best chances will be in far southeast Nebraska. Still capped at this point, but expect that cap to erode with the increasing moisture and improving lapse rates. Storms will still be high- based. The moderate moisture return this afternoon will probably not be enough to prevent downdraft gusts peaking at 65 to 75mph. Expect initial development to be discrete supercells with the best threat of hail and wind... but expected to transition to an MCS as it sweeps into south-central Iowa and Missouri. Occasional showers and rumbles of thunder are expected overnight tonight, but the severe threat will be greatly diminished. Total QPF will measure over an inch for areas lucky enough to find themselves under the activity multiple times. 0.2" is a safer bet for the rest. Showers are possible on Saturday morning, but most areas will be dry until a mid-level system streaks northeast through the area once again. Expect less thunder with this next round. As temps slip into the mid to lower 30s on Saturday night, some snow will mix in, especially in western Iowa north of I-80. Accumulations will be minimal at best (0" to 0.2") but even a few flakes is noteworthy after a week of 80s. Also worth a note is the brisk weather forecast for Sunday as northwesterly winds howl as they wrap around the departing system. They'll be breezy on Saturday, too, but Sunday's gusts are currently forecast to peak near 50mph. Combined with highs in the 50s, there will be a bite in the air. Expect much of the day to have apparent temps in the 30s. Temps will moderate next week under a developing ridge with highs in the 70s by Tuesday. The pattern may return chances of storms with a shortwave pushing through on Tuesday night and southwest flow ejecting waves into the Great Plains through the second half of the week. Next weekend looks cool again, if the deterministic models have the right idea with an amplified upper level trof in the central CONUS. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 629 PM CDT Fri Apr 14 2023 Thunderstorms impacting the KOMA TAF at TAF issuance, and then again in the 02-05z time period. Thunderstorms may hold off at KLNK until 1-2z, but it will be close. Otherwise, conditions become MVFR and eventually IFR at all TAFs through the period with scattered showers. Northerly winds at 15 to 27 mph through the period. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...Nicolaisen AVIATION...DeWald
Hazardous weather outlook, Apr 14, 4:20 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 420 PM CDT Fri Apr 14 2023 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151130- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 420 PM CDT Fri Apr 14 2023 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Saturday Widely scattered severe storms capable of hail up to ping-pong ball size and damaging wind gusts of up to 65 to 75 mph are expected between 6 PM and midnight. Locations south of a Beatrice, NE to Glenwood, IA line are most likely to be affected. .DAYS TWO THROUGH SEVEN...Saturday night through Friday Strong northwest winds are expected Sunday with gusts of 40 to 50 mph possible. The winds will contribute to very high rangeland fire danger Sunday afternoon for locations west of a Hartington to Wahoo to Beatrice line. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but any severe weather reports are appreciated.
In the hours before
Local storm report, Apr 14, 8:12 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
812 PM CDT FRI APR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 4 ENE OMAHA 41.29N 95.93W
04/14/2023 DOUGLAS NE PUBLIC
WATER OVER ROADWAY NEAR LOCUST AND CARTER
LAKESHORE DRIVE.
&&Local storm report, Apr 14, 8:13 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
813 PM CDT FRI APR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 2 SSE COUNCIL BLUFFS 41.22N 95.85W
04/14/2023 POTTAWATTAMIE IA PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING.
&&Local storm report, Apr 14, 8:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
841 PM CDT FRI APR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 3 SE STERLING 40.43N 96.35W
04/14/2023 JOHNSON NE PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Local storm report, Apr 14, 8:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
844 PM CDT FRI APR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 5 S WYMORE 40.05N 96.67W
04/14/2023 GAGE NE FIRE DEPT/RESCUE
CAR LIFTED AND SPUN AROUND NEAR US 77 AND
NEBRASKA HIGHWAY 8. SIGNS BLOWN DOWN. POWER
LINES DOWN.
&&Local storm report, Apr 14, 9:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
913 PM CDT FRI APR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 2 SSE LORTON VILLAGE 40.57N 96.01W
04/14/2023 E60 MPH OTOE NE EMERGENCY MNGR
&&
LMLocal storm report, Apr 14, 9:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
914 PM CDT FRI APR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 5 S SYRACUSE 40.60N 96.18W
04/14/2023 E1.75 INCH OTOE NE EMERGENCY MNGR
&&
LMThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:26 PM CDT | Flash Flood Warning | OAX | Pottawattamie | 3 hr |
| Apr 14, 7:27 PM CDT | Severe Thunderstorm Warning | OAX | Mills | 63 min |
| Apr 14, 8:01 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 59 min |
| Apr 14, 8:32 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 58 min |
| Apr 14, 8:36 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 54 min |
| Apr 14, 8:52 PM CDT | Flash Flood Warning | OAX | Mills, Pottawattamie | 3 hr |
| Apr 14, 9:41 PM CDT | Special Weather Statement | OAX | Page | 49 min |
| Apr 14, 9:51 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Page, Pottawattamie | 54 min |
| Apr 14, 10:44 PM CDT | Special Weather Statement | OAX | Fremont | 16 min |
| Apr 14, 11:00 PM CDT | Special Weather Statement | OAX | Mills | 15 min |
| Apr 15, 2:39 PM CDT | Red Flag Warning | OAX | Monona | 29 hr |
| Apr 15, 2:40 PM CDT | Wind Advisory | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 28 hr |
| Apr 14, 7:05 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 55 min |
| Apr 14, 7:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 54 min |
| Apr 14, 7:39 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 30 min |
| Apr 14, 7:44 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe, Sarpy | 3 hr |
| Apr 14, 7:54 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee | 47 min |
| Apr 14, 8:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Otoe | 47 min |
| Apr 14, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 41 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2023Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.